Diet changes & the effect on the heart

iVillage Member
Registered: 03-26-2003
Diet changes & the effect on the heart
2
Mon, 07-18-2005 - 4:40pm

(I'm sorry I'm being a board hog, but this is all new to me, and I'm like a small child just full of questions!)

I've read that some people have reported heart palpitations as an effect of aspartame & other artificial sweeteners.

I realized I was using a lot of aspartame on a daily basis, and have stopped all aspartame use.

I'm wondering - if aspartame did have any negative effects on my body, how long before these negative effects would go away?

Just curious!

Thanks for any input on this... Julie

iVillage Member
Registered: 11-17-2003
Mon, 07-18-2005 - 8:04pm

Hi Julie,


I happened to see your post and thought I'd pass along some of our information regarding aspartame.


Aspartame - article by Sue Gilbert - nutritionist:


http://health.ivillage.com/eating/enutritional/0,,3vxp,00.html


Artificial sweeteners:


http://health.ivillage.com/eating/enutritional/0,,bw_7nxbthfz,00.html


Sugar topics:


http://health.ivillage.com/eating/enutritional/topics/0,,4vj1,00.html


If you'd like to also post your question on our Ask the Nutritionist board, that link is:


http://messageboards.ivillage.com/iv-bhnutrition

IVHealth Ruth Ann
Assistant Community Moderator/Health Librarian
rjohnson@mail.ivillage.com

IVHealth Ruth Ann
Community Leader/Ask the Health Librarian

iVillage Member
Registered: 07-25-2004
Mon, 07-18-2005 - 8:25pm

Hi froggyfish! Welcome back,